Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 973920, 27 pages
http://dx.doi.org/10.1155/2012/973920
Research Article

Matroidal Structure of Rough Sets from the Viewpoint of Graph Theory

1School of Computer Science and Engineering, University of Electronic Science and Technology of China, Chengdu 611731, China
2School of Computer Science and Engineering, XinJiang University of Finance and Economics, Urumqi 830012, China
3Lab of Granular Computing, Zhangzhou Normal University, Zhangzhou 363000, China

Received 4 February 2012; Revised 30 April 2012; Accepted 18 May 2012

Academic Editor: Mehmet Sezer

Copyright © 2012 Jianguo Tang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jianguo Tang, Kun She, and William Zhu, “Matroidal Structure of Rough Sets from the Viewpoint of Graph Theory,” Journal of Applied Mathematics, vol. 2012, Article ID 973920, 27 pages, 2012. doi:10.1155/2012/973920